# SDR 95ZZZX673

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems LLC, repair station VIB3368K
- Aircraft: N3NA
- Make and model: Gulstm G159
- Aircraft serial: 092
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 8010900
- Condition: Defective
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 COMM NOISY IN PRECIPITATION.  THE NR 1 COMM WOULD BECOME UNREADABLE IN LIGHT RAIN.  TESTED AIRCRAFT WITH DAYTON GRANGER TESTER AND FOUND LORAN ANTENNA SOURCE OF NOISE IN COMM.  REMOVED AND REPLACED WITH HIGH SPEED BLADE, PN 14663-03. FLIGHT TESTED AND PROBLEM CORRECTED.
